# SDR 95FDEA01429

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3071
- Condition: Dented
- Location: Bs 650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 7-5330-25397 CORRECTIONS FOR DENT IN FUSELAGE SKIN/CARGO DOOR DOUBLER (LOGBOOK ENTRY REQUIRED) MACH NR 53-30/686.  REMOVED DAMAGED STR 24L, RECONTOURED DENT, INSPECTED FOR CRACKS NONE FOUND.  FABRICATED STR AND DOUBLER REPAIR AND INSTALLED REPAIR PARTS AT BS 650, STR 23-24L PER SRM 53-10-3, 53-30-3, 51-40-1 AND FEDEX EA 7-5310-25787.  INSPECTION SCUFF MARK AT BS 490, STR 23L.  BLENDED AREA, INSPECTED AT CRACKS, NONE FOUND.  NO FURTHER ACTION REQUIRED AT BS 490, STR 23L PER SRM 53-30-1.
